MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MAXFIRE MARXMEN CURVED; PROSTHESIS, SPORTSMED

ZIMMER BIOMET, INC. MAXFIRE MARXMEN CURVED; PROSTHESIS, SPORTSMED
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: event occurred in (b)(6).The product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that all suture implant pulled out while implanting during surgery.Attempts have been made and additional information on the reported event is unavailable.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual inspection of the device identified the suture was deployed upon receipt.Root cause does not change with additional information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmerbiomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MAXFIRE MARXMEN CURVED
Common Device Name
PROSTHESIS, SPORTSMED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9896896
Report Number0001825034-2020-01267
Device Sequence Number16835313
Product Code HWC
UDI-Device Identifier00880304475915
UDI-Public(01)00880304475915
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K111564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number900321
Device Lot Number239730
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer08/04/2020
09/08/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date08/07/2020
09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age20 YR